# SDR VY1L110906

- Difficulty date: February 28, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N4TV
- Make and model: Snias AS350B2
- Aircraft serial: 2936
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 355A09103601
- Condition: Cracked
- Location: Tail Rotor
- Part time: 457 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR LAMINATED BEARING CRACKED.
